# SDR SWAA2025042964475

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 35,776 hours, 17,357 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misconfigured
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 13F RECLINES INTO THE EXIT ROW<[01] ADJUSTED SEAT 13F HYDROLOC IAW AMM 25-22-000;[02] ADJUSTED SEAT 13F HYDROLOC IAW AMM 25-22-00
